# SDR UIEA2021072601631

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR WAS NOT PAINTING WEATHER AT FL 370 AND 390( PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00  OPS CHECK GOOD  ALSO PERFORMED SYSTEM TEST OF WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00.  SYSTEM TEST OKAY 2ND  NO FAULTS OR DEFECTS NOTED )
